# SDR AALA991154

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 1a
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, THE EMERGENCY EXIT LIGHTS WERE FLICKERING.  RECONNECTED AND SECURED CONNECTOR AT 1A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
